# SDR FDEA201302180361

- Difficulty date: February 18, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N527FE
- Make and model: Doug MD-11F
- Aircraft serial: 48601
- Aircraft time: 53,086 hours, 9,552 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: ABA7202117
- Condition: Misrepaired
- Location: Bs 360-366
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SUB FLOOR MEMBRANE MISREPAIRED IN COCKPIT BETWEEN BS 360 AND 366, X= 0.   REMOVED AND REPLACED WITH NEW REPAIR AS PER E.A. 1-5300-  163006 PART 1 STEPS 2, 3 AND 4.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100 REVISION 116.
